Abstract: Stochastic Epidemic Model with Poisson Infection Rate without Removal
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 93

Research Paper | Mathematics | India | Volume 4 Issue 4, April 2015

Stochastic Epidemic Model with Poisson Infection Rate without Removal

G. Ramesh, R. Surendar

In this paper, we have developed a stochastic epidemic model with Poisson infection rate without removal. Poisson infection rate is depending on the number of persons infected in the system.

Keywords: Infection rate, epidemics, susceptible

Edition: Volume 4 Issue 4, April 2015

Pages: 1754 - 1757

Share this Article

How to Cite this Article?

G. Ramesh, R. Surendar, "Stochastic Epidemic Model with Poisson Infection Rate without Removal", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB153439, Volume 4 Issue 4, April 2015, 1754 - 1757

Enter Your Email Address


Similar Articles with Keyword 'susceptible'

Downloads: 2 | Monthly Hits: ⮙1

Research Paper, Mathematics, Ghana, Volume 10 Issue 7, July 2021

Pages: 1349 - 1358

Modelling the Dynamics and Transmission of Dengue Fever by the Vector, Mosquito Aedes aegypti in Tropical Africa Region

Christiana C. Nyarko, Peter K. Nyarko, Albert Buabeng, Monica V. Crankson

Share this Article

Downloads: 34

Research Paper, Mathematics, Nigeria, Volume 10 Issue 3, March 2021

Pages: 1752 - 1758

Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission

Uduak A. Edet

Share this Article

Similar Articles with Keyword 'Infection'

Downloads: 128

Research Paper, Mathematics, Nigeria, Volume 2 Issue 1, January 2013

Pages: 643 - 647

The Stability Analysis of the Mathematical Model of Tuberculosis Transmission Dynamics

Godswill U. Achi, Okafor, J.U, Kenneth Chimereucheya

Share this Article

Downloads: 133

Research Paper, Mathematics, Morocco, Volume 5 Issue 7, July 2016

Pages: 714 - 718

Optimal Control for the Transmission Dynamics of Tuberculosis

F. El kihal, M. Al hia, I. Abouelkheir, M. Rachik

Share this Article

Similar Articles with Keyword 'rate'

Downloads: 145 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 177 | Monthly Hits: ⮙2

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 1277 - 1281

Different Numerous Systems Correspond to Different Universes: Revealing the Secret behind Nikola Tesla Code of 3, 6, 9

Tao Jia

Share this Article
Top